Humira and a Sinus Infection

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MAG102886
Veteran Member


Date Joined Jul 2008
Total Posts : 674
   Posted 8/4/2008 4:29 PM (GMT -7)   
So this last Saturday I had my weekly injection of Humira (the pharmacy somehow gave me the syringe instead of the pen, thats another story in itself lol), but anyways I woke up the next morning with the worst sinus infection Ive ever had in my life.  My head feels like its going to float away, my throat is so swollen and sore and my nose and eyes are like a water fountain.  I usually never get sick like this, and I know the Humira stops my body from fighting off these kinds of things (and I'm on 95MG of pred), but has anyone else had anything like this happen right after? Did the Humira cause it, is it side effects, or was it already building up in my body just waiting to happen?  I'm taking Tylenol cold and sinus, and its not helping at all.  I'm drinking lots of gatorade and soup to keep my body hydrated.  Any ideas or suggestions?
'

beave
Veteran Member


Date Joined Mar 2007
Total Posts : 647
   Posted 8/4/2008 5:09 PM (GMT -7)   
Sounds to me more like a cold than a sinus infection.  Sinus infections usually come on more gradually and consist of colored drainage, usually from one side of the nose more than the other.  Having a sore throat, watery eyes, runny nose, etc, are all signs of a cold more than a sinus infection.

potatoqwn
Regular Member


Date Joined Jan 2006
Total Posts : 355
   Posted 8/4/2008 6:02 PM (GMT -7)   
The Humira didn't cause it, but being on it probably made things worse. Your body has a harder time fighting off infections while on it. Last year I had a scratchy throat and didn't think too much about it. Gave myself my shot and woke up a few hours later with a fever and severe sore throat. It wound up being strep with scarlet fever and I was miserable. I think the normal person would just have gotten a regular strep infection, I got the scarlet fever part with it because of being on Humira. My scratchy throat was me beginning to get sick. So the infection was already building in my body for a while when I gave myself the shot. I also now never just get a mild cold. It turns into a sinus infection or bronchitis or pheumonia after a while. I just always seem to get sicker than the next person now. I

f you feel real bad, you should call your doctor to make sure you don't have anything more severe. I believe that it says to notify your physician if you develop an infection while on Humira.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 22, 2014 4:36 PM (GMT -7)
There are a total of 2,302,536 posts in 255,635 threads.
View Active Threads


Who's Online
This forum has 159883 registered members. Please welcome our newest member, luckypenguin07.
343 Guest(s), 24 Registered Member(s) are currently online.  Details
Chask, CADguy, PeterDisAbelard., Billboy60, Tunnelvisionary, LeanneRachel, SteelGuy, Chicago Dave, Serenity Now, AngelLisa, samster, ChrisR, Pratoman, Imadork, NiceCupOfTea, SuperBlanks, bvalentine, steven70, anxiousgirl84, BOOGEE, Dave123, sueg, myman, applejacks


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer